# SDR HEEA079763

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,194 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 214040840101
- Condition: Leaking
- Location: Output Drive
- Component: Output Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX OUTPUT DRIVE SEAL LEAKING. SCRAPPED.
